# SDR USAA2013123000017

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 54,770 hours, 20,192 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 151GF DELAMINATED AT BETWEEN FR 53 & FR 56 FROM RBL 33 TO LBL 33. R & R FLOOR PANEL IAW A320 AMM-53-42-14.
